MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" SMALLBORE EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1478
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.D4: only di provided as lot number is unknown.Additional contact information: (b)(6).
 
Event or Problem Description
The event occurred on an unspecified date (november 1st used as placeholder) and involved a 7" (18 cm) smallbore ext set w/1.2 micron filter, clamp, rotating lue.The customer reported that the filter was leaking.It was unknown if there was patient involvement or not; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Received one used device for evaluation on 12/8/25.The in-line filter was observed to be wetted out.The reported complaint of a leak could be confirmed.The returned sample was tested and a leak was observed from the in-line filter of the sample.The probable cause of the leak is from the temporary loss of hydrophobic properties during use.Lot history review could not be conducted because no lot number(s) was/were identified.
 
Additional Manufacturer Narrative
Correction to g3 - date received by mfg for fu 1.

Brand Name
7" SMALLBORE EXT SET W/1.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23739247
Report Number9617594-2025-02260
Device Sequence Number10162784
Product Code FMG
UDI-Device Identifier00887709001916
UDI-Public00887709001916
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1478
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer11/25/2025
01/07/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/09/2026
01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown